We study some non-local functionals on the Sobolev space Wo,p(12) involving a double integral on 12 x12 with respect to a measure mu. We introduce a suitable notion of convergence of measures on product spaces which implies a stability property in the sense of the Gamma-convergence of the corresponding functionals. (c) 2022 Elsevier Masson SAS. All rights reserved.

Continuity of some non-local functionals with respect to a convergence of the underlying measures / Braides, A; Dal Maso, G. - In: JOURNAL DE MATHÉMATIQUES PURES ET APPLIQUÉES. - ISSN 0021-7824. - 170:(2023), pp. 136-149. [10.1016/j.matpur.2022.12.005]

Continuity of some non-local functionals with respect to a convergence of the underlying measures

Braides, A
;
Dal Maso, G
2023-01-01

Abstract

We study some non-local functionals on the Sobolev space Wo,p(12) involving a double integral on 12 x12 with respect to a measure mu. We introduce a suitable notion of convergence of measures on product spaces which implies a stability property in the sense of the Gamma-convergence of the corresponding functionals. (c) 2022 Elsevier Masson SAS. All rights reserved.
2023
170
136
149
https://arxiv.org/abs/2204.01552
Braides, A; Dal Maso, G
File in questo prodotto:
File Dimensione Formato  
2204.01552.pdf

accesso aperto

Descrizione: preprint
Tipologia: Documento in Pre-print
Licenza: Non specificato
Dimensione 166.95 kB
Formato Adobe PDF
166.95 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/20.500.11767/135816
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 2
  • ???jsp.display-item.citation.isi??? 1
social impact